# SDR MASA20210706254

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,471 hours, 10,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE WAS FOUND ON THE PASSENGER DOOR SURROUND STRUCTURE, THERE IS FOR TYPE OF PART NUMBERS IN AFFFECTED AREA SH670-32471-7, SH670-31885-5, SH670-31282-3, SH670-31897-7. PERFORMED PERMANENT REPAIR AIW CRJ 700/900 53-21-23-001-001-A01, FIGURE 53-21-23-995-818, ITEMS 138D, 148A, 150C AND 151C, EA 69-2021-106.
